# SDR DALA2015112007093

- Difficulty date: November 18, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N434BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33961
- Aircraft time: 29,224 hours, 17,053 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 666
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 EA PROTRUDING DENTS ON LOWER FUSELAGE SKIN AT APPROXIMATELY BS 666, 1 EA ABOVE S27R AND 2 EA BELOW S27R 3 EA PROTRUDING DENTS ON LOWER FUSELAGE SKIN AT BS 666, 1 EA ABOVE 27R AND 2 BELOW 27R HAVE BEEN REPAIRED BY COMPLYING WITH PRI 539825-14, REV 0 AND ER/A 539825-14, REV A PERMANENT REPAIR.  INSTALLED DENT DECAL IAW PS 900-5-1 NR 04.  ESTABLISHED DENT DECAL MONITOR REF 30-10-70, TOPP PAGE 13.  ASSOCIATED ER/A 14-539825 ADDED FOR AC 6821.
